JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  George Anastassiou    
    Editor and Author  
    Email: ganastss@memphis.edu  
    Telephone: (901) 678-3144  
    Fax: (901) 678-2480  

Department of Mathematical Sciences
The University of Memphis
Memphis, TN 38152

    Research Areas :
  • Approximation Theory
  • Probability
Other : Prefers papers not to be directly sent to him. Authors must send papers to the JIPAM Editorial office. Email submissions to this editor will not be considered. Three hard copies of papers must be sent via regular mail, not courier or registered.  
    Articles: Difference of General Integral Means   Volume 7, Issue 5
    Ostrowski Type Inequalities Over Balls and Shells via a Taylor-Widder Formula   Volume 8, Issue 4
    Montgomery Identities for Fractional Integrals and Related Fractional Inequalities   Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login